... developed MAJOR pain in both legs. she has been on morphine & pain patches due to this reaction. groups of doctors have been trying to figure out what went wrong. everyone is perplexed. she is still in alot of pain & developing fevers. Has anyone else had this problem with severe leg pain--- they were so bad at one point she could not even get out of bed. the scans show no sign of cancer at this time
Joint and muscle pain are listed as side effects of the gemcitabine. For further reading go to: https://www.drugs.com/sfx/gemcitabine-side-effects.html
It generally clears up after discontinuing the medication though so I see why the doctors are perplexed.
Can't give any further info. Sorry.
I have stage 3 pancreatic cancer my chemo is the same Gemcitabine, on my second treatment both my feet got so bad pain i ended up in the ER. That did not know what was wrong are what caused it. Now 5 months into chemo i had another attack in my feet. Crippled me again into a wheel chair for a week. This time they say its Neropathy a form of severe nerve damage in my feet. My oncologist says its not suppose to happen with gemzar, oh well it did with mine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2009 • 1 answer
Pancreatic Cancer - have had auful attacks with lightheading, headache R side of the head, throwing?
Posted 20 Aug 2011 • 1 answer
Posted 1 Aug 2012 • 1 answer
Posted 17 Jan 2013 • 1 answer
Posted 23 Mar 2016 • 1 answer